# SDR CA980602086

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2760 · Drag Control System
- Part: Fitting
- Part number: 82970010327
- Condition: Leaking
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC LEAK FOUND IN THE RIGHT HAND WHEEL WELL.  FITTING ON SPOILER LIFT DUMP LINE FOUND LEAKING.
